# SDR AALA961833

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ANB7216503
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FLT 73 - AFTER GATE ARRIVAL DURING WALK AROUND, LT MAIN LANDING GEAR DOOR OUTER DOOR PANEL DISCOVERED MISSING WITH SLIGHT DAMAGE TO LEFT INBOARD FLAP ACCESS PANEL.  ACCOMPLISHED TEMPORARY REPAIR TO FLAP ACCESS PANEL AND AIRCRAFT MAINTENANCE FERRY HNL/TUL.  REPLACED LEFT MAIN LANDING GEAR DOOR OUTER DOOR PANEL.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
